# SDR UPS06448507

- Difficulty date: October 13, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1880-1900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT LT STA1880-1900 I/B TIE DOWN TRACK FOUND CORROSION.  CORROSION BLEND OUT 0.044" BY 2" BY 4".  AFT CARGO COMPT BS 1865-1915 LT O/B TIE DOWN TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 P9 AND 51-30-02.
